# SDR NACA2019082100122

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS351 S15L CLIP IS CRACKED.  STA 351 STR 15L SLIP REPLACED WITH MADE PART IAW DWG #65- 45817 REV BE. PART INSTALLED IAW SRM 51-40-02 REV 120, DWG #65-45817 REV F.
